Institute of Information Theory and Automation

Publication details

ON AN EXPONENTIAL INEQUALITY AND A STRONG LAW OF LARGE NUMBERS FOR MONOTONE MEASURES

Journal Article

Agahi H., Mesiar Radko


serial: Kybernetika vol.50, 5 (2014), p. 804-813

keywords: Choquet expectation, a strong law of large numbers, exponential inequality, monotone probability

preview: Download

abstract (eng):

An exponential inequality for Choquet expectation is discussed. We also obtain a strong law of large numbers based on Choquet expectation. The main results of this paper improve some previous results obtained by many researchers.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation